# SDR DXTA2022021156600

- Difficulty date: February 10, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 12,413 hours, 9,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: SL502042
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE EXTERIOR HANDLE ON THE MAIN CABIN DOOR IS INOPERATIVE. THE HANDLE DOES NOT SNAP INTO THE SLOT LIKE IT SHOULD. IT IS VERY LOOSE AND APPEARS  THAT THE  INTERNAL  SPRING MAY BE THE ISSUE.///SIGN-OFF///REMOVED AND REPLACED EXT DOOR HANDLE SPRING AND PIN WITH NEW PIN AND SPRING.  IAW CE-560XL AMM 52-10-01.  OPS CHECK GOOD.
